Склад секції

Ямпольський Олександр ЛеонідовичЯмпольський Олександр Леонідович Ямпольський Олександр Леонідович доцент кафедри фундаментальної математики, доктор фізико-математичних наук, доцент

Доля Петро ГригоровичДоля Петро Григорович Доля Петро Григорович доцент кафедри теоретичної та прикладної інформатики, кандидат технічних наук

Курінний Григорій ЧарльзовичКурінний Григорій Чарльзович Курінний Григорій Чарльзович доцент кафедри теоретичної та прикладної інформатики, кандидат фізико-математичних наук, доцент

Власенко Дмитро ІвановичВласенко Дмитро Іванович Власенко Дмитро Іванович кандидат фізико-математичних наук, старший викладач

Драч Костянтин ДмитровичДрач Костянтин Дмитрович Драч Костянтин Дмитрович кандидат фізико-математичних наук, старший викладач

Ликова Ольга ВолодимирівнаЛикова Ольга Володимирівна Ликова Ольга Володимирівна кандидат фізико-математичних наук, старший викладач

Невмержицька Олена МиколаївнаНевмержицька Олена Миколаївна Невмержицька Олена Миколаївна кандидат фізико-математичних наук, старший викладач

Петров Євген В’ячеславовичПетров Євген В’ячеславович Петров Євген В’ячеславович кандидат фізико-математичних наук, старший викладач

Шугайло Олена ОлексіївнаШугайло Олена Олексіївна Шугайло Олена Олексіївна кандидат фізико-математичних наук, старший викладач

Болотов Дмитро ВалерійовичБолотов Дмитро Валерійович Болотов Дмитро Валерійович доктор фізико-математичних наук, старший науковий співробітник фтінт

Горькавий Василь ОлексійовичГорькавий Василь Олексійович Горькавий Василь Олексійович доктор фізико-математичних наук, доцент

Кац Ірина ВолодимирівнаКац Ірина Володимирівна Кац Ірина Володимирівна провідний інженер

Розклад занять на сьогодні

Розклад на тиждень

Ямпольський Олександр Леонідович

доцент кафедри фундаментальної математики, доктор фізико-математичних наук, доцент

Посилання на публікації в Інтернеті: scholar.google.com.ua.

Обрані публікації

A. Yampolsky On stability of left invariant totally geodesic unit vector fields on three dimensional Lie group // Geometry and its Applications , Springer Proceedings in Mathematics & Statistics, Rovenski, Vladimir, Walczak, Paweł (Eds.) , 2014, Vol. 72 , p. 167 - 195, 2013

Ми розглядаємо питання про стійкість або нестійкість одиничних векторних полів на тривимірні групи Лі з левоінваріантной метрикою, які мають цілком геодезичної образ в одиничному дотичному розшаруванні з метрикою Сасакі по відношенню до класичних варіацій об`єму. Ми доводимо, що серед неплоских груп тільки SO (3) постійної кривизни +1 допускає стійкі цілком геодезичні підмноговидів такого роду. Обмежуючись левоінваріантнимі варіаціями (тобто, еквідистантними), ми даємо повний список груп, що допускають стійкі / нестійкі одиничні векторні поля з цілком геодезичним образом.

Ключові слова: метрика Сасакі, група Лі, стійкий підмноговид

On geodesics of tangent bundle with fiberwise deformed Sasaki metric over Kahlerian manifold. // Journal of Mathematical Physics, Analysis, Geometry, , vol. 8, No. 2, pp. 177 - 189, 2012

We propose a fiber-wise deformation of the Sasaki metric on slashed and unit tangent bundles over the Kalerian manifold based on the Berger deformation of metric on a unit sphere. The geodesics of this metric have dierent projections on a base manifold for the slashed and unit tangent bundles in contrast to usual Sasaki metric. Nevertheless, the projections of geodesics of the unit tangent bundle over the locally symmetric Kahlerian manifold still preserve the property to have all geodesic curvatures constant.

Ключові слова: Sasaki metric, Kahlerian manifold, tangent bundle, geodesics.

Minimal and totally geodesic sections of the unit sphere bundles. // Вісник ХНУ, сер. Мат. Прикл. Мат і мех., v. 1030, p. 54 – 70, 2012

We consider a real vector bundle $E$ of rank $p$ and a unit sphere bundle $E_1 \subset E$ over the Riemannian $M^n$ with the Sasaki-type metric. A unit section of $E_1$ gives rise to a submanifold in $E_1$. We give some examples of local minimal unit sections and present a complete description of local totally geodesic unit sections of $E_1$ in the simplest non-trivial case $p = 2$ and $n = 2$.

Totally geodesic vector fields on pseudo-Riemannian manifolds. // Вiсник Харкiвського нацiонального унiверситету iменi В.Н. Каразiна Серiя "Математика, прикладна математика i механiка" , № 990, с.4 – 14, 2011

We consider the submanifolds in the unit tangent bundle of the pseudo- Riemannian manifold generated by the unit vector fields on the base. We have found the second fundamental form of this type of submanifolds with respect to the normal vector field of a special kind. We have derived the equations on totally geodesic non-isotropic unit vector field. We have found all the two-dimensional pseudo-Riemannian manifolds which admit non- isotropic totally geodesic unit vector fields as well as the fields.

Invariant totally geodesic unit vector fields on three-dimensional Lie groups // Journal of Mathematical Physics, Analysis, Geometry, vol. 3, No. 2, pp. 253 - 276, 2007

We give a complete list of left-invariant unit vector elds on three- dimensional Lie groups equipped with a left-invariant metric that generate a totally geodesic submanifold in the unit tangent bundle of a group equipped with the Sasaki metric. As a result we obtain that each three-dimensional Lie group admits totally geodesic unit vector eld under some conditions on structural constants. From a geometrical viewpoint, the eld is either parallel or a characteristic vector eld of a natural almost contact structure on the group.

Ключові слова: Sasaki metric, totally geodesic unit vector eld, almost contact structure, Sasakian structure.

Totally geodesic unit vector fields on Riemannian manifold // 2005

Totally geodesic submanifolds in the tangent bundle of a Riemannian 2-manifold. // Journal of Mathematical Physics, Analysis, Geometry, v. 1, No. 1, p. 116 - 139, 2005

We give a full description of totally geodesic submanifolds in the tangent bundle of a Riemannian 2-manifold of constant curvature and present a new class of a cylinder-type totally geodesic submanifolds in the general case.

On special types of minimal and totally geodesic unit vector fields. // 7-th International Conference on Geometry, Integrability and Quantization, June 2-10, Varna (Bulgaria), SOFTEX, Sofia, pp 1–15, 2005

We present a new equation with respect to a unit vector field on Riemannian manifold $M^n$ such that its solution defines a totally geodesic submanifold in the unit tangent bundle with Sasaki metric and apply it to someclasses of unit vector fields. We introduce a class of covariantly normal unit vector fields and prove that within this class the Hopf vector field is a unique global one with totally geodesic property. For the wider class of geodesic unit vector fields on a sphere we give a new necessary and sufficient conditionto generatea totally geodesic submanifold in $T_1S^n$.

Ключові слова: Sasaki metric, minimal unit vector field, totally geodesic unit vector field, strongly normal unitvector field,Sasakian space form.

Transverse totally geodesic submanifolds of the tangent bundle. // 2004

It is well-known that if » is a smooth vector ¯eld on a given Rie- mannian manifold Mn then » naturally de¯nes a submanifold »(Mn) transverse to the ¯bers of the tangent bundle TMn with Sasaki metric. In this paper, we are interested in transverse totally geodesic subman- ifolds of the tangent bundle. We show that a transverse submanifold Nl of TMn (1 · l · n) can be realized locally as the image of a sub- manifold Fl of Mn under some vector ¯eld » de¯ned along Fl. For such images »(Fl), the conditions to be totally geodesic are presented. We show that these conditions are not so rigid as in the case of l = n, and we treat several special cases (» of constant length, » normal to Fl, Mn of constant curvature, Mn a Lie group and » a left invariant vector ¯eld).

A. Yampolsky Full description of totally geodesic unit vector field on Riemannian 2-manifold. // Математическая физика, анализ и геометрия, 2004, v.11/3, p.355-365, 2004

Ми надаємо повний геометричний опис локальних цілком геодезичних одиничне векторних полів на рімановому 2-многовиду, розглядаючи поле в якості локального вкладення многовиду в його одиничне дотичне розшарування з метрикою Сасакі

Ключові слова: метрика Сасакі, цілком геодезичне одиничне векторне поле

A. Yampolsky Totally geodesic property of the Hopf vector field. // Acta Math. Hungarica, 2003, v.101, № 1-2, p. 73-92, 2003

Ми доводимо, що векторне поле Хопфа єдине серед геодезичних одиничних векторних полів на сферах, таких, що многовид, породжений полем цілком геодезичний в одиничному дотичному розшаруванні з метрикою Сасакі. Як додаток ми даємо новий доказ стійкості (нестійкості) векторного поля Хопфа з відносно зміни об'єму за допомогою стандартного підходу з теорії підмноговидів і знаходимо точні межі для секційної кривизни векторного поля Хопфа.

Ключові слова: метрика Сасакі, векторне поле Хопфа, кривина

A. Yampolsky On extrinsic geometry of unit normal vector field of Riemannian hyperfoliation. // Math. Publ. Debrecen, 2003, v. 63/4, pp 555-567., 2003

Ми розглядаємо нормальне векторне нормальне поле (локального) гіпершарування на даному римановом многовиді як підмноговиду в нормальне дотичному розшаруванні з метрикою Сасакі. Ми даємо явне вираження другої фундаментальної форми для цього підмноговиду і досить простоу умову цілком геодезичної властивості у разі цілком омбілічного гіпершарування. Відповідний приклад показує нетривіальність цієї умови. У 2-вимірному випадку, ми даємо повний опис ріманових многовидів, що допускають геодезичне нормальне векторне поле з цілком геодезичною властивістю.

Ключові слова: метрика Сасакі, гіпершарування

A. Yampolsky On the mean curvature of a unit vector field. // Publ. Math. Debrecen , 2002, v 60, No. 2/3, pp 131-155, 2002

Ми представляємо явну формулу для середньої кривини одиничного векторного поля на рімановому многовиді за допомогою спеціального але природного реперу. Як застосування ми розглядаємо деякі відомі і нові приклади мінімальних одиничних векторних полів. Ми також даємо приклад векторного поля постійної середньої кривини на (n + 1) просторі Лобачевського .

Ключові слова: метрика Сасакі, одиничне мінімальне векторне поле

A. Yampolsky On the intrinsic geometry of a unit vector field. // Comment. Math. Univ. Carolinae, 2002, v.43, № 2, p. 299-317, 2002

Ми вивчаємо геометричні властивості одиничного векторних поля на Рімановому 2-многовиду, розглядаючи поле в якості локального вкладення многовиду в його дотичне сферичное розшарування з метрикою Сасакі. У разі постійної кривизни для, ми даємо опис цілком геодезичних одиничних векторних полів для для = 0 і К = 1 і доводимо результат про неіснування для для К=0 0 і К = 1. Ми також знайшли сімейство векторних полів на гіперболічній 2-площині L ^ 2 з кривизною -с ^ 2, які генерують шарування на T_1L ^ 2 з листям постійної внутрішньої з кривини -с ^ 2 і постійної зовнішньої кривини -с ^ 2/4.

Ключові слова: метрика Сасакі, цілком геодезичний підмноговид

On the vertical strong-sphericity index of Sasaki metric of tangent sphere bundle. // 1996

A distribution Lq on a Riemannian manifold is called strong spherical if the curvature tensor of its metric satisfy R(X,Y)Z=c( (Y,Z)X-(X,Z)Y ) (c =const > 0 ) for any X,Z TM and Y Lq The integer q = dim Lq is the index of sphericity. In the case of tangent sphere bundle one can regard some special strongly spherical distributions: vertical, horizontal and mixed. The most interesting case is vertical because the fibers are of constant curvature 1. The following assertions were proved: Theorem 1. The vertical sphericity index of Sasaki metric of T1M2 is 1 if and only if M2 is of constant curvature k and c=k2/4. Theorem 2. If Mn is locally symmetric and n 4 is even then the sphericity index of Sasaki metric  1

On the totally geodesic vector fields on submanifold // 1994

Let  be a smooth vector field defined on a submanifold Fk of Riemannian manifold Mn. This field generate naturally a submanifold (Fk) in the tangent bundle TMn . Endow TMn with Sasaki metric and (Fk) with induced one. The problem we solve is to find such a field that (Fk) is totally geodesic in TMn . We got: Theorem 1. If  is normal vector field on Fk parallel in normal connection then (Fk) is totally geodesic in TMn if and only if Fk is totally geodesic in Mn. Theorem 2. If  is normal vector field on Fk in a space of constant curvature Mn(k) then (Fk) is totally geodesic in TMn if and only if Fk is totally geodesic in Mn(k) and |  | = const.

On the strong sphericity index of Sasaki metric of tangent sphere bundle. // 1992

A distribution Lq on a Riemannian manifold is called strong spherical if the curvature tensor of its metric satisfy R(X,Y)Z=c( (Y,Z)X-(X,Z)Y )(c=const > 0) for any X,Z TM and Y Lq The integer q = dim Lq is the index of sphericity. The following assertions were proved: Theorem1. Suppose that Sasaki metric of T1M2 is strongly spherical with sphericity value c. Then: a) q=1 if and only if M2 has constant Gaussian curvature k  1 and c =k2/4, b) q=3 if and only if M2 has constant Gaussian curvature k = 1, c) q=0 otherwise. Theorem 2. Suppose that Sasaki metric of T1Mn (n>2) is strongly spherical with sphericity value k. If c>1/3 and c  1 then q=0. Theorem 3. Let (Mn,k) be Riemannian manifold of constant curvature k. Suppose that Sasaki metric of T1(Mn,k) (n>2) is strongly spherical with sphericity value c. Then: a) q=1 if and only if k=1, c=1/4, b) q=0 otherwise.

On characterisation of projections of geodesics of tangent (sphere) bundle of complex protective space. // 1991

It was known that projections of geodesics of tangent (sphere ) bundle of space forms are curves of constant first and second curvatures while others are zeroes. In this article it was proved that projections of geodesics of tangent (sphere) bundle of complex projective space are curves of constant curvatures k1, k2, k3, k4, k5 , while others are zeroes.

Riemannian geometry of bundles. // 1991

This is our expository paper, which contains up-to-date state of art in the field of geometry of tangent and normal bundles with Sasaki-like metric and applications.

On the extremal values of sectional curvature of Sasaki metric of tangent sphere bundle of constant curvature space. // 1989

Let (Mn,k) be Riemannian manifold of constant curvature k. The main result of this paper is the following: Theorem: The extremal values of sectional curvature K of T1 (Mn,k) are a) for n=2 Kmin= k (1-3/4 k) when k  (- ,0]  (1, +), Kmin = k2 /4 when k  (0,1], Kmax = k2 /4 when k  (- ,0]  (1, +), Kmax= k (1-3/4 k) when k  (0,1]; b) for n  3 Kmin= k (1-3/4 k) when k  (- ,0]  (4/3, +), Kmin= 0 when k  (0,1], Kmax =k+k2(k-5)2/ (4(k2-4k-1)) when k  (- ,(3-17)/2], Kmax = 1 when k  (3-17)/2, 2/3], Kmax = k+k2/ (4(2k-1)) when k  (2/3, (5+17)/2], Kmax = k2/4 when k  ((5+17)/2, +].

The Sectional curvature of Sasaki metric of the T1Mn. // 1987

Here we studied the tangent bundle of vectors of fixed length  over general Riemannian manifold . We gave sufficient and closely necessary condition for the sectional curvature of the Sasaki metric on this bundle to be nonnegative in terms of value of  .

On the Sasaki metric of tangent and normal bundle. // 1987

Here we announced the definition and basic properties of Sasaki-like metric on normal and normal sphere bundle of the submanifold in Riemannian space.

On the Sasaki metric of normal bundle of submanifold in Riemannian space. // 1987

This paper contains a detailed construction of Sasaki-like metric on the normal bundle of a submanifold in Riemannian space. The following analogies of "tangent" theorems were proved here: Theorem 1. The Sasaki metric of NFk is flat if and only if Fk is a manifold with intrinsically flat metric embedded in Mk+p with flat normal connection. Theorem 2. If the vertical nullity index of NFk with Sasaki metric is equal to q then on Fk there are q linearly independent normal vector fields parallel with respect to normal connection. For the case of spherical normal bundles, i.e. the normal bundle of vectors of constant length  , the Theorem 3 gives a sufficient condition for sectional curvature of NFk to be nonnegative. If  is the Gaussian torsion of the surface Fk and K is its Gaussian curvature then the following theorem holds: Theorem 4. The sectional curvature of the Sasaki metric of NF2 (F2 in E4 ) is nonnegative if and only if 1K  2(K-3/4 2) Here was also proved that the normal sphere bundle NV2 of Veronese surface V2 in sphere S4(1/3) is of constant curvature 1/4 when  =1/2

Cylindricity of tangent bundles of strongly parabolic metrics and strongly parabolic surfaces. // 1986

Here we proved that if the intrinsic nullity of the Sasaki metric of a tangent bundle TMn is k, then k is even and Mn is the metric product of a Riemannian manifold Mn-k/2 by a Euclidean space Ek/2. As a consequence, TMn is the metric product of TMn-k/2 by Ek. An expression is obtained for the second fundamental forms of the imbedding TFk  TMn in terms of the second fundamental forms of the imbedding Fk  Mn and the curvature tensor of Mn. It was proved that TFk is totally geodesic in TMn if and only if Fk is totally geodesic in Mn.

On the curvature of Sasaki metric of tangent sphere bundle. // 1985

Here I study the sectional, Ricci and Scalar curvature curvatures of Sasaki metric on the tangent sphere bundle over the space of constant curvature k. The following assertions were proved: Theorem1. The sectional curvature of the Sasaki metric of the unit tangent sphere bundle of n-dimensional Riemannian of constant curvature k is non-negative if and only if 0k 4/3. Theorem2 . The sectional curvature K of the Sasaki metric of the unit tangent sphere bundle T1Sn of n-dimensional unit sphere Sn lies within the limits 0K 5/4. Also, the limits of variation of Ricci and Scalar curvature of Sasaki metric were found.

А.Л. Ямпольский К геометрии сферических касательных расслоений // Укр. геом. сб., в.24, с.129-132, 1981

Розглядається сферичне дотичне розшарування $T_rM^2$ двовимірного ріманова многовиду M. Головний результат: Секційна кривина метрики Сасакі $T_rM^2$ додатня тоді і тільки тоді, коли $|grad K|^2 < K^3(1-3/4 r^2K)$.

Ключові слова: Метрика Сасакі, секційна кривина